# SDR SWAA2021080286490

- Difficulty date: June 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB ; 16.5 INCHES FROM FRONT SPAR INBOARD SIDE OF RIB . CRACK LENGTH 0.900 INCHES ; 2021-295266 / [01] TOOL USED PN: NORTEC 500D; SN: N500X1693P030456; DUE DATE: 30 NOV 21.; [02] TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [03] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB ; 16.5 INCHES FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W B737-700 SRM 51-40-02 AND SRM 55-10-01-2R-11 REPAIR 11. MEASURE OF CRACK CRACK LENGTH 0.900 INCHES TOOL USED: CALIPER P/N: 700-113-10 S/N: 0019306 DUE DATE 14-OCT-2021.; [04] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB ; 16.5 INCHES FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W B737-700 SRM 51-40-02 AND SRM 55-10-01-2R-11 REPAIR 11; COMPLETED RII INSPECTION
